# SDR AALA202406274111

- Difficulty date: June 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 44,938 hours, 18,724 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Cockpit L2
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OPENED THE SLIDING WINDOW ON THE CAPTAINS SIDE AND THE WHOLE WINDOW FELL OUT ON MY LAP. COMPLETELY OFF OF THE TRACKS. REINSTALLED L2 WINDOW. FUNCATRIONAL CHECK GOOD. PER AMM 56-12-11.
